MAUDE Adverse Event Report: SYNTHES GMBH INSERTION HANDLE RADIOLUCENT; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SYNTHES GMBH INSERTION HANDLE RADIOLUCENT; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 03.233.005
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Pro-code: hwc.Device available for evaluation: complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter is a j&j sales representative.Investigation summary: product was not returned.Based on the information available.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on unknown date, an event occurred where we did a nail plate combo, the first plate was used the central fixed angle screw hole did not lock into the plate, we ended up taking out the plate and using a second one of a longer length.We assembled the nail and then inserted the lm / ml screw holes and the drill bit missed the nail, i¿m not entirely sure if it was due to the notch of the tka replacement or because of the screws from the plate diverging the drill bit.The 13mm sleeve was bent during the case as well from pushing and the entry reamer was stuck in the sleeve.(b)(4) is related to (b)(4).(b)(4) captures post-op.(b)(4) captures intra-op.This complain involves five (5) devices.This report is for one (1) insertion handle radiolucent.This is report 3 of 5 for complaint (b)(4).

Brand Name
INSERTION HANDLE RADIOLUCENT
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16250646
Report Number8030965-2023-01029
Device Sequence Number12400177
Product Code HSB
UDI-Device Identifier10886982288356
UDI-Public(01)10886982288356
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K201346
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.233.005
Device Catalogue Number03.233.005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/06/2023
Initial Report FDA Received Date01/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4.5 VA-LCP CRVD COND PL/10 HOLE/230/LFT.; 4.5 VA-LCP CRVD COND PL/12 HOLE/266/LFT.; AIMING ARM RADIOLUCENT.; CONNECTING SCREW.
Patient SexUnknown